Journal of Symbolic Logic

The Degree of the Set of Sentences of Predicate Provability Logic that are True Under Every Interpretation

George Boolos and Vann McGee

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 1 (1987), 165-171.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742319

Mathematical Reviews number (MathSciNet)
MR877864

Zentralblatt MATH identifier
0632.03016

JSTOR
links.jstor.org

Citation

Boolos, George; McGee, Vann. The Degree of the Set of Sentences of Predicate Provability Logic that are True Under Every Interpretation. J. Symbolic Logic 52 (1987), no. 1, 165--171. https://projecteuclid.org/euclid.jsl/1183742319


Export citation